# SDR ASAA2014102309487

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 7,712 hours, 2,458 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 14641
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,714 hours, 2,459 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE START VALVE OPEN LIGHT ILLUMINATED IN FLIGHT AT FL370,  PERFORMED QRH. ACFT GROUNDED. TROUBLESHOT  NR 1 ENGINE START VALVE.  R & R THE START VALVE.  OPS & LEAK CHECKED OK IAW AMM 80-10-03 PB 401.  GROUND VERIFICATION CHECKED OK.
